On a q-difference painlevé III equation: II. Rational solutions

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Rational solutions for a q-difference analogue of the Painlevé III equation are considered. A Determinant formula of Jacobi–Trudi type for the solutions is constructed.

Original languageEnglish
Pages (from-to)282-303
Number of pages22
JournalJournal of Nonlinear Mathematical Physics
Volume10
Issue number3
DOIs
Publication statusPublished - Jan 1 2003

Fingerprint

Rational Solutions
determinants
Determinant
analogs
Analogue

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

On a q-difference painlevé III equation : II. Rational solutions. / Kajiwara, Kenji.

In: Journal of Nonlinear Mathematical Physics, Vol. 10, No. 3, 01.01.2003, p. 282-303.

Research output: Contribution to journalArticle

@article{561b6be44e454103b467c7210008fc8b,
title = "On a q-difference painlev{\'e} III equation: II. Rational solutions",
abstract = "Rational solutions for a q-difference analogue of the Painlev{\'e} III equation are considered. A Determinant formula of Jacobi–Trudi type for the solutions is constructed.",
author = "Kenji Kajiwara",
year = "2003",
month = "1",
day = "1",
doi = "10.2991/jnmp.2003.10.3.3",
language = "English",
volume = "10",
pages = "282--303",
journal = "Journal of Nonlinear Mathematical Physics",
issn = "1402-9251",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "3",

}

TY - JOUR

T1 - On a q-difference painlevé III equation

T2 - II. Rational solutions

AU - Kajiwara, Kenji

PY - 2003/1/1

Y1 - 2003/1/1

N2 - Rational solutions for a q-difference analogue of the Painlevé III equation are considered. A Determinant formula of Jacobi–Trudi type for the solutions is constructed.

AB - Rational solutions for a q-difference analogue of the Painlevé III equation are considered. A Determinant formula of Jacobi–Trudi type for the solutions is constructed.

UR - http://www.scopus.com/inward/record.url?scp=0042023770&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042023770&partnerID=8YFLogxK

U2 - 10.2991/jnmp.2003.10.3.3

DO - 10.2991/jnmp.2003.10.3.3

M3 - Article

AN - SCOPUS:0042023770

VL - 10

SP - 282

EP - 303

JO - Journal of Nonlinear Mathematical Physics

JF - Journal of Nonlinear Mathematical Physics

SN - 1402-9251

IS - 3

ER -